×

Stop-loss order for portfolios of dependent risks. (English) Zbl 0894.90022

Summary: The paper considers the riskiness of portfolios of dependent risks. The supermodular stochastic order is used to compare the dependence of multivariate distributions with equal marginals. It is shown that supermodular ordering implies stop-loss order of the portfolios. Moreover, the riskiest portfolio under all portfolios with equal marginals is characterized. This extends the result of J. Dhaene and M. J. Goovaerts [Insurance: Mathematics and Economics 19, 243-253 (1997)].

MSC:

91B28 Finance etc. (MSC2000)
91B30 Risk theory, insurance (MSC2010)
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Bäuerle, N., Inequalities for stochastic models via supermodular orderings, Communications in statistics — stochastic models, 13, 181-201, (1997) · Zbl 0871.60015
[2] Bäuerle, N., Monotonicity results for MR/GI/1 queues, Journal of applied probability, 34, 514-524, (1997) · Zbl 0885.60081
[3] Bäuerle, N.; Rieder, U., Comparison results for Markov-modulated recursive models, Probability in the engineering and informational sciences, 11, 203-217, (1997) · Zbl 1096.60518
[4] Block, H.W.; Sampson, A.R., Conditionally ordered distributions, Journal of multivariate analysis, 27, 91-104, (1988) · Zbl 0649.62042
[5] Dhaene, J.; Goovaerts, M.J., Dependency of risks and stop-loss order, ASTIN bulletin, 26, 201-212, (1996)
[6] Dhaene, J.; Goovaerts, M.J., On the dependency of risks in the individual life model, Insurance: mathematics and economics, 19, 243-253, (1997) · Zbl 0931.62089
[7] Marshall, A.W.; Olkin, I., Inequalities: theory of majorization and its applications, (1979), Academic Press New York · Zbl 0437.26007
[8] Müller, A., Stochastic orders generated by integrals: A unified study, Advances in applied probability, 29, 414-428, (1997) · Zbl 0890.60015
[9] Rüschendorf, L., Inequalities for the expectation of δ-monotone functions, Zeitschrift für wahrscheinlichkeitstheorie und verwandte gebiete, 54, 341-349, (1980) · Zbl 0441.60013
[10] Shaked, M.; Shanthikumar, J.G., Stochastic orders and their applications, (1994), Academic Press London · Zbl 0806.62009
[11] Shaked, M.; Shanthikumar, J.G., Supermodular stochastic orders and positive dependence of random vectors, Journal of multivariate analysis, 61, 86-101, (1997) · Zbl 0883.60016
[12] Tchen, A.H., Inequalities for distributions with given marginals, Annals of probability, 8, 814-827, (1980) · Zbl 0459.62010
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.